| Model Number |
TFNT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that patient was experiencing glare and halos all time everyday after intraocular lens (iol) implantation.The iol was explanted and replaced with monofocal lens in a secondary procedure.There are two medical device reports associated with this patient.This is 1 of 2.Additional information was requested, but no further information is available.